MURAL - Maynooth University Research Archive Library



    Items where Author is "Koskela, Pekka"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Number of items: 7.

    Article

    Buckley, Stephen M. and Koskela, Pekka (2006) Ends of metric measure spaces and Sobolev inequalities. Mathematische Zeitschrift, 252 (2). pp. 275-285. ISSN 1432-1823

    Buckley, Stephen M. and Koskela, Pekka (2004) Orlicz-Hardy inequalities. Illinois Journal of Mathematics, 48 (3). pp. 787-802. ISSN 0019-2082

    Buckley, Stephen M. and Koskela, Pekka (1999) On the fusion problem for degenerate elliptic equations II. Commentationes Mathematicae Universitatis Carolinae, 40 (1). pp. 1-6. ISSN 1213-7243

    Buckley, Stephen M. and Koskela, Pekka (1998) New Poincaré inequalities from old. Annales Academiæ Scientiarum Fennicæ Mathematica, 23. pp. 251-260. ISSN 1798-2383

    Buckley, Stephen M. and Koskela, Pekka (1996) Criteria for imbeddings of Sobolev-Poincaré type. International Mathematics Research Notices (IMRN), 1996 (18). pp. 881-901. ISSN 1687-0247

    Buckley, Stephen M. and Koskela, Pekka (1994) Sobolev-Poincaré inequalities for p < 1. Indiana University Mathematics Journal, 43 (1). pp. 221-240. ISSN 0022-2518

    Book Section

    Buckley, Stephen M. and Koskela, Pekka and Lu, G. (1996) Boman equals John. In: XVI Rolf Nevanlinna Colloquium: proceedings of the international conference held in Joensuu, Finland, August 1-5, 1995. W. de Gruyter, Berlin, New York, pp. 91-99. ISBN 3110147467

    This list was generated on Thu May 23 22:10:51 2019 UTC.